# SDR SWIA201541131

- Difficulty date: April 13, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 33,049 hours, 27,346 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE HYDRAULIC COMPARTMENT, BS 202 AT BRAKE CABLE CRACKED.  REPAIRED BS 202 CRACK AT THE BRAKE CABLE IAW REO.
